Alert archive / Ohio / Areal Flood Warnings in 2012
Areal Flood Warning 8, NWS Cleveland, OH
NWS Cleveland, OH issued this areal flood warning at May 7, 2012, 8:33 PM EDT for Trumbull County, Ohio. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2012, 8:33 PM EDT (00:33 UTC)
- Expired
- May 8, 2012, 2:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 90 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 10:45 PM EDT | FLOOD | Warren, OH | WATER COVERING SOME ROADWAYS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 0.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 920 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1102 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
472
WGUS41 KCLE 080033
FLWCLE
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
833 PM EDT MON MAY 7 2012
OHC155-080630-
/O.NEW.KCLE.FA.W.0008.120508T0033Z-120508T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRUMBULL OH-
833 PM EDT MON MAY 7 2012
THE NATIONAL WEATHER SERVICE CLEVELAND HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
TRUMBULL COUNTY...
* UNTIL 230 AM EDT...
* AT 830 PM EDT LOCAL LAW ENFORCEMENT AGENTS REPORTED FLOODING AS A
RESULT OF STRONG THUNDERSTORMS...ACROSS PORTIONS OF CENTRAL AND
EASTERN TRUMBULL COUNTY.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE
WARREN...CORTLAND...VIENNA AND BROOKFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. MOST FLOODING DEATHS OCCUR IN AUTOMOBILES. TURN AROUND DONT
DROWN!
&&
LAT...LON 4114 8099 4113 8100 4150 8101 4150 8053
4147 8052 4114 8051
$$
KING2 follow-up statements
559
WGUS81 KCLE 080349
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1149 PM EDT MON MAY 7 2012
OHC155-080630-
/O.CON.KCLE.FA.W.0008.000000T0000Z-120508T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRUMBULL OH-
1149 PM EDT MON MAY 7 2012
...FLOOD WARNING REMAINS IN EFFECT FOR TRUMBULL COUNTY UNTIL 230 AM
EDT...
AT 1143 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
FLOODING OF ROADS AND LOW LYING AREAS WAS STILL OCCURRING IN PLACES
ACROSS TRUMBULL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW
SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW
LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO
ESCAPE RISING WATER LEVELS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DON'T DROWN!
&&
LAT...LON 4114 8099 4113 8100 4150 8101 4150 8053
4147 8052 4114 8051
$$
KING502
WGUS81 KCLE 080618
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
218 AM EDT TUE MAY 8 2012
OHC155-080630-
/O.CON.KCLE.FA.W.0008.000000T0000Z-120508T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRUMBULL OH-
218 AM EDT TUE MAY 8 2012
...FLOOD WARNING REMAINS IN EFFECT FOR TRUMBULL COUNTY UNTIL 230 AM
EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...HEAVY RAIN IS NO LONGER
EXPECTED AND FLOOD WATERS WILL CONTINUE TO RECEDE OVERNIGHT. NO NEW
FLOODING IS EXPECTED.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW
SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW
LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO
ESCAPE RISING WATER LEVELS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DON'T DROWN!
&&
LAT...LON 4114 8099 4113 8100 4150 8101 4150 8053
4147 8052 4114 8051
$$
KUBINAWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this areal flood warning went out at May 7, 7:57 PM EDT, 36 minutes earlier.
Area forecast discussion, May 7, 7:57 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 757 PM EDT MON MAY 7 2012 .SYNOPSIS... LOW PRESSURE OVER INDIANA WILL CROSS LAKE ERIE TONIGHT AND MOVE INTO QUEBEC ON TUESDAY. THE TRAILING COLD FRONT WILL MOVE EAST OF THE AREA TUESDAY MORNING. A TOUGH ALOFT AND A COUPLE OF SURFACE TROUGHS WILL CROSS THE AREA WEDNESDAY INTO THURSDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST LATER THURSDAY AND FRIDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... UPDATED GRIDS BASED ON LATEST RADAR TRENDS WITH SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE FRONTAL BOUNDARY...WITH LOW CENTER MOVING INTO SW OHIO AT 22Z. EXPECTING LOW TRACK TO CONTINUE TO THE ENE JUST SOUTH OF THE FORECAST AREA TONIGHT. WILL CONTINUE TO MONITOR AS THERE IS STILL PLENTY OF ACTIVITY TO THE SOUTHWEST THAT IS EXPECTED TO MOVE THROUGH THE AREA OVERNIGHT BRINGING PROLONGED RAINFALL AND THUNDERSTORMS. PREVIOUS DISCUSSION BELOW. THE FRONT AND WEAK SURFACE LOW WILL SLOWLY MOVE ACROSS THE AREA OVERNIGHT. THE SHOWERS AND STORMS SHOULD FILL IN OVERNIGHT AS THE SURFACE LOW/FRONT BEGIN TO INTERACT WITH THE APPROACHING TROUGH AND INCREASING DIVERGENCE ALOFT. WE WILL HAVE TO WATCH THE TRIPLE POINT AS IT MOVES ACROSS THE AREA FOR ENHANCED LOW LEVEL SHEAR AND STRONGER STORMS. EVENTUALLY THE LOW WILL DEEPEN LATER TONIGHT AND TUESDAY AS IT INTERACTS WITH TROUGH ALOFT. I THINK THE WIND WILL SHIFT BACK FROM THE SOUTH/SOUTHWEST JUST ABOUT EVERYWHERE THIS EVENING EXCEPT FOR PERHAPS TOLEDO TO PORT CLINTON. THE STORMS SHOULD HAVE THE MOST INSTABILITY FROM ROUGHLY MARION TO AKRON TO MEADVILLE AND POINTS SOUTHEAST. THE THREAT OF THE HEAVIEST RAIN WILL OCCUR WITH CONVECTION AND MAINLY IN THAT SAME AREA FROM MARION TO AKRON AND MEADVILLE SOUTHEAST. THIS AREA HAS BEEN RELATIVELY DRY THE LAST 6 WEEKS OR SO (EXCEPT FOR LOCALIZED SPOTS) AND WILL NOT ISSUE A FLOOD WATCH BUT WILL MENTION HEAVY DOWNPOURS AND HANDLE THUNDERSTORM FLOODING/PONDING WITH STATEMENTS/FLOOD ADVISORIES. RAN THE HOURLY TEMPERATURES FROM THE GFS/MAV MOS GUIDANCE AND EXTRACTED THE LOW TONIGHT FROM THE MINIMUM TEMPERATURE BY 12Z... GENERALLY THE UPPER 50S. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/... THE RAIN WILL PULL OUT OF NE OH/NW PA TUESDAY MORNING. A SHOWER COULD POP UP DURING THE AFTERNOON JUST ABOUT ANYWHERE BUT I THINK THE ODDS OF GETTING WET ARE PRETTY SMALL AT ANY ONE SPOT (10-15%) AND WILL NOT MENTION IT IN THE FORECAST. IT WILL NOT BE ALL THAT COLD IN THE MORNING AND IF WE CAN GET THE SUN TO COME OUT (AND I THINK THERE SHOULD AT LEAST BE SOME BREAKS IN THE CLOUDS) THEN WE SHOULD SEE TEMPERATURES RECOVER TO THE LOWER 70S IN MANY AREAS. COOLER WEDNESDAY AND THURSDAY AS THE TROUGH ALOFT ROTATES THROUGH WITH SHOWERS JUST ABOUT ANYWHERE/ANYTIME ON WEDNESDAY AND MAINLY ACROSS NE OH/NW PA ON THURSDAY. WILL NOT GO AS COLD AS IT COULD BE FOR HIGHS WEDNESDAY AND THURSDAY SINCE WE ONLY NEED A FEW HOURS OF DRY WEATHER AND A FEW PEAKS OF SUNSHINE TO SNEAK INTO THE 60S THIS TIME OF YEAR...BUT PLACES THAT STAY CLOUDY/SHOWERY WILL HOLD IN THE 50S. STILL WATCHING FOR THE THREAT OF FROST LATE THURSDAY NIGHT/EARLY FRIDAY MORNING AS THE SURFACE HIGH BUILDS IN AND WINDS LIGHTEN UP. && .LONG TERM /FRIDAY THROUGH MONDAY/... SURFACE HIGH PRESSURE AND BUILDING UPPER LEVEL RIDGE WILL BE OVER THE AREA ON FRIDAY. TEMPERATURES ACROSS THE EASTERN PORTION OF THE FORECAST AREA WILL BE INFLUENCED BY LIGHT NORTHERLY FLOW OFF THE LAKE...KEEPING TEMPERATURES JUST BELOW NORMAL IN THE LOW 60S(POSSIBLY STRUGGLING TO REACH 60 NEAR THE LAKESHORE). AFTER THAT WE TURN OUR ATTENTION TO THE UPPER LEVEL TROUGH THAT WILL SLOWLY PUSH SOUTHEAST ACROSS THE UPPER GREAT LAKES FROM LATE SATURDAY INTO MONDAY. RETURN FLOW SHOULD INCREASE AHEAD OF THIS TROUGH ON SATURDAY HELPING TEMPERATURES TO RECOVER TO NEAR 70. THE GFS HAS BEEN A FAST OUTLIER WITH THE SPEED OF THE FRONT ON SATURDAY NIGHT...WHILE THE ECMWF/GEM SHOW THE FRONT STALLING AS IT APPROACHES OHIO. HAVE BACKED OFF ON THE TIMING OF ANY SHOWERS ASSOCIATED WITH THE FRONT...REMOVING CHANCES OF RAIN FROM SATURDAY AFTERNOON WITH CONCERNS THAT MOISTURE WILL BE A LIMITING FACTOR FOR SHOWERS...EVEN AS IT SLOWLY SETTLES SOUTH ON SUNDAY. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... LOW PRESSURE NEAR CMH WILL CONTINUE TRACKING ENE TONIGHT ALONG A FRONTAL BOUNDARY. SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS THE REGION INTO THE OVERNIGHT HOURS. SITES SUCH AS TOL AND ERI WILL HAVE LEAST CHANGES OF TS IMPACTS...WHEREAS SOUTHERN SITES FROM YNG-CAK-MFD-FDY HAVE ALREADY BEEN IMPACTED BY TSRA THIS EVENING OR WILL BE THROUGH 03Z. SHRA WITH VCTS ESPECIALLY FOR SOUTHERN SITES WILL PERSIST THROUGH 06-08Z. WITH THE FRONT SAGGING SOUTH OF THE AREA ALL GUIDANCE INDICATING MVFR TO EVEN IFR BUILDING IN ACROSS SITES LATE OVERNIGHT AND TUE MORNING...WITH ONLY SLOW IMPROVEMENT THROUGH 15-17Z. WENT WITH VFR CONDITIONS ACROSS MOST SITES MID-LATE AFTERNOON. .OUTLOOK...NON-VFR POSSIBLE LATE WEDNESDAY BEHIND A COLD FRONT. && .MARINE... WILL STILL HAVE TO WAIT TO SEE IF WEST WINDS BEHIND THE LOW WILL COME UP ENOUGH ON TUE TO PRODUCE SCA CONDITIONS. RIGHT NOW IT CONTINUES TO LOOK LIKE NEAR SCA CONDITIONS BUT JUST A LITTLE MORE WIND CAN PUSH AVERAGE WAVES ON THE EAST HALF TO THE 4 FOOT THRESHOLD. WINDS SHOULD TURN NW WITH A SECONDARY COLD FRONT FOR WED AND AND INCREASE TO 10 TO 20 KNOTS WHICH LOOK TO KICK WAVES TO MARGINAL SCA CONDITIONS. HIGH PRESSURE MOVES OVER THE LAKE BY THU NIGHT TO DIMINISH THE WINDS THEN THE HIGH WEAKENS BUT LINGERS NEAR THE LAKE THROUGH SAT SO FAIRLY LIGHT WINDS SHOULD CONTINUE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...ABE/KOSARIK SHORT TERM...KOSARIK LONG TERM...KEC AVIATION...ABE MARINE...ADAMS
Hazardous weather outlook, May 7, 3:36 PM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 336 PM EDT MON MAY 7 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-081945- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 336 PM EDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS SLIGHT RISK FOR SEVERE WEATHER THIS EVENING INTO TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL OCCUR FROM NEAR THE INTERSTATE 71 CORRIDOR AND POINTS EAST. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WOULD BE THE MOST LIKELY SEVERE WEATHER THREAT...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL IS ALSO LIKELY WITH SOME OF THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FROST IS POSSIBLE LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-142>149-162>169-081945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 336 PM EDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, May 7, 7:35 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
735 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL CORTLAND 41.33N 80.72W
05/07/2012 E1.00 INCH TRUMBULL OH PUBLIC
&&
YEAGERLocal storm report, May 7, 7:39 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
739 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 1 S CORTLAND 41.32N 80.72W
05/07/2012 E0.88 INCH TRUMBULL OH PUBLIC
&&
YEAGERLocal storm report, May 7, 8:05 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
805 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL ASHTABULA 41.88N 80.80W
05/07/2012 E0.88 INCH ASHTABULA OH PUBLIC
&&
YEAGERLocal storm report, May 7, 8:07 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
807 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL 2 E WARREN 41.24N 80.78W
05/07/2012 E0.75 INCH TRUMBULL OH TRAINED SPOTTER
&&
YEAGERLocal storm report, May 7, 8:15 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
815 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL VIENNA 41.26N 80.68W
05/07/2012 E0.75 INCH TRUMBULL OH TRAINED SPOTTER
&&
YEAGERLocal storm report, May 7, 8:16 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
816 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL CONNEAUT 41.93N 80.57W
05/07/2012 E0.88 INCH ASHTABULA OH PUBLIC
&&
YEAGERThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 8:16 PM EDT | Areal Flood Advisory | CLE | Ashland, Knox, Medina, Morrow, Richland, Wayne | 6 hr |
| May 7, 8:25 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 35 min |
| May 7, 9:25 PM EDT | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 20 hr |
| May 7, 10:37 PM EDT | Areal Flood Warning | CLE | Portage, Summit | 6 hr |
| May 8, 11:23 AM EDT | River Flood Warning | CLE | Marion | 32 hr |
| May 8, 6:40 PM EDT | River Flood Warning | CLE | Trumbull | 10 hr |
Nearby
Areal Flood Warnings in Ohio, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.